Comparative Dynamics In Stochastic Models With Respect To The L∞–L∞ Duality: A Differential Approach
Many economic analyses are based on the property that the value of a commodity vector responds continuously to a change in economic environment. As is well known, however, many infinite-dimensional models, such as an infinite–time horizon stochastic growth model, lack this property. In the present paper, we investigate a stochastic growth model in which dual vectors lie in an L ∞ space. This result ensures that the value of a stock vector is jointly continuous with respect to the stock vector and its support price vector. The result is based on the differentiation method in Banach spaces that Yano [ Journal of Mathematical Economics 18 (1989), 169–185] develops for stochastic growth models.
Volume (Year): 16 (2012)
Issue (Month): S1 (April)
|Contact details of provider:|| Postal: |
Web page: http://journals.cambridge.org/jid_MDY
When requesting a correction, please mention this item's handle: RePEc:cup:macdyn:v:16:y:2012:i:s1:p:127-138_00. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Keith Waters)
If references are entirely missing, you can add them using this form.